×

zbMATH — the first resource for mathematics

Journal of Pure Mathematics

Short Title: J. Pure Math.
Publisher: Calcutta University, Department of Pure Mathematics, Kolkata, West Bengal, India
ISSN: 2277-355X
Comments: No longer indexed
Documents Indexed: 259 Publications (1981–2010)
all top 5

Authors

16 Chatterjea, Santi Kumar
11 Noiri, Takashi
10 Chakraborty, B. C.
9 Chakravarty, Nalini Kanta
9 Das, Jyoti
9 Mukherjee, Manabendra Nath
8 Popa, Valeriu
6 Ganguly, Dilip Kumar
5 Acharyya, Sudip Kumar
5 Ganguly, Sobhakar
5 Majumdar, Kanan
5 Mecheri, Salah
5 Mukhopadhyay, Parthasarathi
5 Nair, Smita
5 Saikia, Helen Kumari
5 Shrivastava, Shalu
4 Basu, Sanjib
4 Chaki, Manindra Chandra
4 Chandel, R. C. Singh
4 Chowdhury, Khanindra Chandra
4 Das, Sarama Malik
4 Dasgupta, Utpal
4 Debnath, Lokenath
4 Deka, Ganesh Chandra
4 Kumar Datta, Sanjib
4 Sett, Jayasri
3 Basu, Chanchal Kumar
3 De, Uday Chand
3 Ghosh, Bandana
3 Malviya, Neeraj
3 Pagey, S. S.
3 Prasad, Bhagwat
3 Rahman, Md. Muklesur
3 Sinharoy, Srimanta
3 Sultan, Taha Ibrahim
3 Yang, Bicheng
3 Zhang, Ronghua
3 Zhang, Yufen
2 Adhikari, Abir Kumar
2 Antony, Jessy
2 Banerjee, G. K.
2 Barthakur, Lila K.
2 Bhattacharyya, Anjana
2 Chakraborty, Mihir Kumar
2 Chakravorty, Arnab Kumar
2 Chongdar, Asit Kumar
2 Das, Sampa
2 Duszyński, Zbigniew
2 Dutta, Chandana
2 Ghosh, Jayasree
2 Ghosh, Kishori Mohan
2 Ghosh, Shamik
2 Ghoshal, P. K.
2 Ivanova, Raina
2 Kalita, Bichitra
2 Kumar Jhade, Pankaj
2 Laha, Gopinath
2 Misra, Ranjit Kumar
2 Mourya, Ashwamedh
2 Mukherjee, Manik Chandra
2 Rathore, Mahendra Singh
2 Saha, N. K.
2 Sharma, Kamalakant
2 Singh, Naval
2 Wang, Desheng
2 Yawata, Makoto
2 Yuksel, Saziye
1 Acikgoz, Ahu
1 Adhikari, Narayan Chandra
1 Ali, Tazid
1 Baker, Crump W.
1 Bandyopadhyay, Shyama Prasad
1 Barua, Bandana
1 Baruah, Hemanta K.
1 Basu, Dipak Kumar
1 Beceren, Yusuf
1 Bhattacharza, D. K.
1 Biswas, Sudipta
1 Bordoloi, Raju
1 Bose Majumder, Nirmal Chandra
1 Bouzenada, Smail
1 Cao, Chunhua
1 Cayirli, Secil
1 Chakrabarty, Siddhartha P.
1 Chakraborty, Ramkrishna Prasad
1 Chanda, Rita
1 Chanda, Tanusree
1 Chandra, Subha
1 Chouhan, Sarala
1 Das, Gireen Ch.
1 Das, Gitalee
1 Das, Gitali
1 Das, Mili
1 Das, Prohelika
1 Datta Sarma, Bhupen
1 De, Bhaswati
1 Dutta, Anupam
1 Dutta, Hemen
1 Dutta, Krishnendu
1 Dutta, Snigdha
...and 68 more Authors

Publications by Year

Citations contained in zbMATH Open

31 Publications have been cited 57 times in 53 Documents Cited by Year
On starlike functions. Zbl 0514.30010
Chatterjea, S. K.
11
1981
On a type of semi-symmetric connection on a Riemannian manifold. Zbl 0508.53019
Chaki, M. C.; Konar, Arabinda
4
1981
On entire functions of bounded index in several complex variables. Zbl 1053.32502
Chakraborty, B. C.; Samanta, Tapas Kumar
3
2000
On several classes of orthodox \(\Gamma\)-semigroups. Zbl 1053.20533
Zhong, Zhao Xian; Sen, M. K.
3
1997
A generalization of Fuglede-Putnam theorem. Zbl 1267.47054
Mecheri, Salah
3
2004
On a semi symmetric metric connection in a Kenmotsu manifold. Zbl 1053.53508
Tripathi, Mukut Mani
2
1999
On normal pseudo-ideals in semigroups. Zbl 0742.20059
Dutta, T. K.
2
1986
On the product of fuzzy subsets. Zbl 0516.03031
Chakraborty, M. K.; Das, Mili
2
1981
Relative order of an entire function. Zbl 1270.30002
Chakraborty, B. C.; Roy, Chhanda
2
2006
A class of entire functions of bounded index in several complex variables. Zbl 1053.32501
Chakraborty, B. C.; Chanda, Rita
2
1995
The construction of a class of \(\mathcal P\)-regular semigroups. Zbl 1053.20524
Zhang, Ronghua
2
1998
On spaces \(X\) determined by the rings \(C_k(X)\) and \(C_\infty(X)\). Zbl 1267.54020
Acharyya, S. K.; Ghosh, S. K.
2
2003
On the generalized curvature tensor fields of curvature degree 2. Zbl 1053.53510
Yawata, Makoto
1
2000
Almost hyperbolic Kählerian manifolds of point-wise constant holomorphic sectional curvature. Zbl 1053.53514
Ivanova, Raina
1
2000
Strongly \(\alpha\)-preirresolute functions and strongly \(\beta\)-preirresolute functions. Zbl 1053.54517
Beceren, Yusuf; Noiri, Takashi
1
2001
Entire functions of \(L\)-bounded index. Zbl 1053.30511
Chakraborty, B. C.; Samanta, T. K.
1
2001
On a type of Kenmotsu manifold. Zbl 1053.53521
De, U. C.; Pathak, G.
1
2001
Some theorems on generating functions for Charlier polynomials. Zbl 0611.33017
Barik, N.
1
1983
Some results on mid-point sets. Zbl 0821.28002
Ganguly, D. K.; Majumdar, M.
1
1990
The maximum idempotent-separating congruence on an orthodox \(\Gamma\)- semigroup. Zbl 0820.20072
Sen, M. K.; Saha, N. K.
1
1990
Inverse \(\Gamma\)-semigroup. Zbl 0817.20066
Saha, N. K.; Seth, A.
1
1988
Weakly contra-\(\beta\)-continuous functions and strongly \(S\beta\)-closed sets. Zbl 1270.54023
Baker, C. W.
1
2007
Nonlinear analysis as an aid to linear analysis. Zbl 1053.34509
Das, Jyoti
1
1996
Semi-symmetric non-metric connection in an SP-Sasakian manifold. Zbl 1053.53511
Biswas, S. C.; De, U. C.; Barua, B.
1
1996
A note on \(\mathcal H\) relation on an inverse semigroup. Zbl 1053.20528
Sen, M. K.; Yang, H. X.; Guo, Y. Q.
1
1997
Bionomic equilibrium and optimization of revenue. Zbl 1053.91515
Bhattacharya, D. K.; Begum, S.
1
1998
On the distribution of the eigenvalues of a differential system. Zbl 0565.34019
Chakravarty, N. K.; Acharyya, Sudip Kumar
1
1982
On an extended multiple Hardy-Hilbert’s integral inequality. Zbl 1267.26024
Yang, Bicheng; Debnath, Lokenath
1
2004
A new class of functions. Zbl 1267.54012
Açikgoz, A; Yüksel, S.
1
2005
On the order and type of differential monomials. Zbl 1267.30079
Datta, Sanjib Kumar
1
2002
Strongly \(\theta-\beta\)-continuous functions. Zbl 1267.54014
Noiri, Takashi; Popa, Valeriu
1
2002
Weakly contra-\(\beta\)-continuous functions and strongly \(S\beta\)-closed sets. Zbl 1270.54023
Baker, C. W.
1
2007
Relative order of an entire function. Zbl 1270.30002
Chakraborty, B. C.; Roy, Chhanda
2
2006
A new class of functions. Zbl 1267.54012
Açikgoz, A; Yüksel, S.
1
2005
A generalization of Fuglede-Putnam theorem. Zbl 1267.47054
Mecheri, Salah
3
2004
On an extended multiple Hardy-Hilbert’s integral inequality. Zbl 1267.26024
Yang, Bicheng; Debnath, Lokenath
1
2004
On spaces \(X\) determined by the rings \(C_k(X)\) and \(C_\infty(X)\). Zbl 1267.54020
Acharyya, S. K.; Ghosh, S. K.
2
2003
On the order and type of differential monomials. Zbl 1267.30079
Datta, Sanjib Kumar
1
2002
Strongly \(\theta-\beta\)-continuous functions. Zbl 1267.54014
Noiri, Takashi; Popa, Valeriu
1
2002
Strongly \(\alpha\)-preirresolute functions and strongly \(\beta\)-preirresolute functions. Zbl 1053.54517
Beceren, Yusuf; Noiri, Takashi
1
2001
Entire functions of \(L\)-bounded index. Zbl 1053.30511
Chakraborty, B. C.; Samanta, T. K.
1
2001
On a type of Kenmotsu manifold. Zbl 1053.53521
De, U. C.; Pathak, G.
1
2001
On entire functions of bounded index in several complex variables. Zbl 1053.32502
Chakraborty, B. C.; Samanta, Tapas Kumar
3
2000
On the generalized curvature tensor fields of curvature degree 2. Zbl 1053.53510
Yawata, Makoto
1
2000
Almost hyperbolic Kählerian manifolds of point-wise constant holomorphic sectional curvature. Zbl 1053.53514
Ivanova, Raina
1
2000
On a semi symmetric metric connection in a Kenmotsu manifold. Zbl 1053.53508
Tripathi, Mukut Mani
2
1999
The construction of a class of \(\mathcal P\)-regular semigroups. Zbl 1053.20524
Zhang, Ronghua
2
1998
Bionomic equilibrium and optimization of revenue. Zbl 1053.91515
Bhattacharya, D. K.; Begum, S.
1
1998
On several classes of orthodox \(\Gamma\)-semigroups. Zbl 1053.20533
Zhong, Zhao Xian; Sen, M. K.
3
1997
A note on \(\mathcal H\) relation on an inverse semigroup. Zbl 1053.20528
Sen, M. K.; Yang, H. X.; Guo, Y. Q.
1
1997
Nonlinear analysis as an aid to linear analysis. Zbl 1053.34509
Das, Jyoti
1
1996
Semi-symmetric non-metric connection in an SP-Sasakian manifold. Zbl 1053.53511
Biswas, S. C.; De, U. C.; Barua, B.
1
1996
A class of entire functions of bounded index in several complex variables. Zbl 1053.32501
Chakraborty, B. C.; Chanda, Rita
2
1995
Some results on mid-point sets. Zbl 0821.28002
Ganguly, D. K.; Majumdar, M.
1
1990
The maximum idempotent-separating congruence on an orthodox \(\Gamma\)- semigroup. Zbl 0820.20072
Sen, M. K.; Saha, N. K.
1
1990
Inverse \(\Gamma\)-semigroup. Zbl 0817.20066
Saha, N. K.; Seth, A.
1
1988
On normal pseudo-ideals in semigroups. Zbl 0742.20059
Dutta, T. K.
2
1986
Some theorems on generating functions for Charlier polynomials. Zbl 0611.33017
Barik, N.
1
1983
On the distribution of the eigenvalues of a differential system. Zbl 0565.34019
Chakravarty, N. K.; Acharyya, Sudip Kumar
1
1982
On starlike functions. Zbl 0514.30010
Chatterjea, S. K.
11
1981
On a type of semi-symmetric connection on a Riemannian manifold. Zbl 0508.53019
Chaki, M. C.; Konar, Arabinda
4
1981
On the product of fuzzy subsets. Zbl 0516.03031
Chakraborty, M. K.; Das, Mili
2
1981
all top 5

Cited by 84 Authors

4 Srivastava, Hari Mohan
3 Bandura, Andriy Ivanovych
3 Owa, Shigeyoshi
3 Skaskiv, Oleg Bogdanovych
2 Bachir, Ahmed
2 Biswas, Tanmay
2 Chakraborty, Mihir Kumar
2 Davvaz, Bijan
2 Gezer, Aydin
2 Karaman, Cagri
2 Noiri, Takashi
2 Swamy, U. Maddana
2 Viswanadha Raju, D.
2 Wang, Shoufeng
1 Acharyya, Amrita
1 Acharyya, Sudip Kumar
1 Acikgoz, Ahu
1 Aghabozorgi, Hossien
1 Akbulut, Sezgin
1 Al-Abbadi, Ma’moun Harayzeh
1 Alegre, Pablo
1 Aouf, Mohamed Kamal
1 Bag, Sagarmoy
1 Basu, Sanjib
1 Beceren, Yusuf
1 Biswas, Ritam
1 Carriazo, Alfonso
1 Chatterjea, Santi Kumar
1 Chattopadhyay, Sumanta
1 Darus, Maslina
1 Das, Gokulananda
1 Das, Mili
1 Deng, Qin
1 Dominici, Diego Ernesto
1 Dutta, Soma
1 Ganguly, Dilip Kumar
1 Gehér, György Pál
1 Ghosh, Gopal Chandra
1 Haseeb, Abdul
1 Heidari, Dariush
1 Hu, Jiangping
1 Hu, Xiaoming
1 Ito, Takahiko
1 Jafarpour, Morteza
1 Kamali, Muhammet
1 Kehayopulu, Niovi
1 Kumar Datta, Sanjib
1 Liu, Mingsheng
1 Liu, Qiong
1 Majhi, Pradip
1 Matsumoto, Yuji
1 Mirvakili, Saeed
1 Mochihashi, Daichi
1 Mondal, Golok Kumar
1 Moradi, Sirous
1 Najafzadeh, Shahram
1 Nazari, Zohreh
1 Orhan, Halit
1 Patel, Jagannath
1 Petrich, Mario
1 Popa, Valeriu
1 Sack, Joshua
1 Sahoo, Poulasti
1 Saigo, Megumi
1 Sánchez Ruiz, Luis Manuel
1 Segres, Abdelkader
1 Sekine, Tadayuki
1 Sen, Mridul Kanti
1 Shahid, Mohammed Hasan
1 Shekhar, Himanshu
1 Shen, Tielong
1 Shimbo, Masashi
1 Shirokov, Aleksandr Petrovich
1 Siddiqi, Mohammad Danish
1 Siddiqi, Mohd Danish
1 Sun, Wenbing
1 Taati, Mohammad
1 Tahiliani, Sanjay
1 Yuksel, Saziye
1 Yun, Liu
1 Zangiabadi, Elham
1 Zare, T.
1 Zhang, Ronghua
1 Zhu, Yucan
all top 5

Cited in 42 Journals

3 Applied Mathematics and Computation
3 Fuzzy Sets and Systems
2 Journal of Mathematical Analysis and Applications
2 Chaos, Solitons and Fractals
2 Czechoslovak Mathematical Journal
2 International Journal of Mathematics and Mathematical Sciences
2 Rendiconti del Circolo Matemàtico di Palermo. Serie II
2 Afrika Matematika
1 Journal of Geometry and Physics
1 Journal of Soviet Mathematics
1 Mathematica Slovaca
1 Proceedings of the American Mathematical Society
1 Rendiconti del Seminario Matematico della Università di Padova
1 Semigroup Forum
1 Acta Mathematica Hungarica
1 Mathematical and Computer Modelling
1 Machine Learning
1 Analele Ştiinţifice ale Universităţii Al. I. Cuza din Iaşi. Serie Nouă. Matematică
1 Journal of Mathematical Sciences (New York)
1 Turkish Journal of Mathematics
1 Abstract and Applied Analysis
1 Soft Computing
1 Journal of Inequalities and Applications
1 Analysis (München)
1 Communications of the Korean Mathematical Society
1 Acta Mathematica Sinica. English Series
1 Journal of Systems Science and Complexity
1 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
1 Journal of Applied Mathematics and Computing
1 Central European Journal of Mathematics
1 South East Asian Journal of Mathematics and Mathematical Sciences
1 Boletim da Sociedade Paranaense de Matemática. Terceira Série
1 Applied General Topology
1 Advances in Pure and Applied Mathematics
1 Ufimskiĭ Matematicheskiĭ Zhurnal
1 Symmetry
1 Palestine Journal of Mathematics
1 Journal of Mathematics
1 Journal of Complex Analysis
1 Sahand Communications in Mathematical Analysis
1 Cogent Mathematics
1 Korean Journal of Mathematics

Citations by Year